Alert archive / New York / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 166, NWS Binghamton, NY

September 29, 2005Delaware County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Sep 29, 2005, 10:29 AM EDT for Delaware County, New York. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 29, 2005, 10:29 AM EDT (14:29 UTC)
Expired
Sep 29, 2005, 11:00 AM EDT
In force
31 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Delaware County, NY

The radar

The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 29, 6:45 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 2.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 411 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
411 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 9:10 AM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Sep 29, 9:10 AM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BINGHAMTON NY
910 AM EDT THU SEP 29 2005

.SHORT TERM (THU-FRI)...

UPDATE - SVR TSTM WATCH EXPIRED ACRS WRN CWA AND ZONES UPDATED TO
REFLECT THIS. CONVECTIVE LINE W/EMBEDDED ISOLD TSTMS CONTINUES TO
MOV RAPIDLY EWD. SOME WEAKENING HAS BEEN OBSERVED BUT OBVIOUSLY
POTNL FOR SVR GUSTS WILL CONTINUE AS THE LINE MOVS EAST. PREV AFD
BLO. RHB.

UPDATE -
SVR WATCH BEING EXTENDED ACROSS ENTIRE CWA.

PVS DISCUSSION -
POTENT DIGGING TROF DIVING INTO OHIO VALLEY ATTM WITH ATTENDANT SFC
BASED COLD FRONT SPREADING A LARGE AREA OF SHOWERS TOWARD WESTERN
LAKE ONTARIO. ALSO IN PLACE IS RATHER VIGOROUS LLJ AND STRONG ISO
COUPLET.

FROPA INTO OUR FA APPEARS LIKE IT WILL BE 14-15Z IN FINGER LAKES
THROUGH CENTRAL SO TIER. MUCH COOLER AIR IS BEHIND FRONT AND THIS
WILL KEEP TEMPS FROM RISING MUCH...IF AT ALL...THIS AFTERNOON. THE
COUPLET TRACKS OVER THE NORTHERN FINGER LAKES INTO SOUTHERN QUEBEC.
IT APPEARS FROM THIS TRACK THE HIGHEST WINDS WILL BE NORTH OF OUR
REGION. HOWEVER WE WILL BE ON FRINGE OVER CURRENT ADVSY AREA WHERE
WINDS MAY BE SUSTAINED OVER 30 KTS AT TIMES...WITH HIGHER GUSTS
EXPECTED. THIS AREA IS ALSO MORE FAVORABLE GIVEN LACK OF FRICTION.

OTHER CONCERN IS COLD TEMPS OVERNIGHT. WE SHOULD CLEAR OUT WITH
LIGHT WINDS AFTER 6Z. OBSERVABLE AIRMASS UPSTREAM AGREES WITH MOS
GUIDANCE TO SUPPORT TEMPS IN MID 30S IN VALLEYS WITH A FEW COLDER
SPOTS LIKELY. THIS JUSTIFIES ISSUANCE OF FROST ADVSY. WILL HOLD OFF
OVER WYOMING VALLEY WHERE TEMPS WILL BE A LITTLE MILDER...AND ALSO
OVER THE NEAR LAKE COUNTIES. THIS AREA WILL BE PRONE TO LAKE EFFECT
-RW OVERNIGHT, KEEPING TEMPS FROM FALLING TOO FAR.

FRIDAY LOOKING LIKE A NICE DAY AS ATMOSPHERE DRIES OUT SIGNIFICANTLY
BY MID MORNING. FORECASTING A MOSTLY SUNNY AFTERNOON THOUGH TEMPS
WILL BE MUCH COOLER THAN RECENT MAXES. RIDGE BEGINS TO BUILD FOR THE
WEEKEND. DJP

&&

.LONG TERM (FRI NIGHT - WED)...

TRANQUIL LONG TERM PD AS SFC HIPRES AND RDDG ALOFT BLD INTO THE ARE
AND REMAIN IN CNTRL. H5 HGTS BLD ABV 591 DM SUNDAY WHILE H8 TEMPS
RCH 14C OR BETTER. THIS WILL BRING TEMPS ABV NRML SUNDAY AND REMAIN
SO THRU THE PD. SHRT WV APRCHS FOR THE FIRST PART OF THE
WORKWEEK...BUT RDGG HOLDS FAST AND PUSHES ENERGY AND WEAK PCPN NORTH
OF THE FCST AREA. FLWD HPC GUID CLOSELY FOR TEMPS HWVR LTR MODEL
RUNS SHOW TEMPS MAY BE EVEN WRMR THAN CRNTLY FCST. DGM.

&&

.AVIATION (29/06Z TO 30/06Z)...
DURING THE EARLY MORNING HOURS A MID DECK WILL SPREAD ACROSS THE
AREA WITH SOUTHERLY WINDS INCREASING TO 12-18 KTS SUSTAINED WITH
GUSTS TO 25-30 KTS. A STRONG COLD FRONT WILL CROSS THE REGION BTW
14-16Z IN CENTRAL NEW YORK AND AROUND 17Z AT AVP. A 3 TO 4 HOUR
PERIOD OF LIGHT RAIN IS EXPECTED WITH THE FRONT WITH OCCASIONAL
MVFR CONDITIONS DUE TO VSBY/CIG RESTRICTIONS. POST FRONTAL THROUGH
MID AFTERNOON, NW WINDS WILL INCREASE TO 15-25 KTS SUSTAINED WITH
GUSTS TO 30-35 KTS. CIGS BEHIND FRONT WILL GENERALLY RANGE IN THE
MVFR CATEGORY WITH IMPROVEMENT TO VFR LATE THIS AFTERNOON. BY 23Z,
WINDS WILL DIMINISH TO AROUND 10 KNOTS WITH VFR CONDITIONS IN
SCATTERED CLOUDS AT 4K FT.     RRM

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
.NY...WIND ADVISORY LATE TNGT INTO THURSDAY FINGER LAKES/WRN MOHAWK
      VLY AND SRN TUGHILL PLATEAU.
      FROST ADVISORY OVERNIGHT FOR ALL COUNTIES EXCEPT YATES,
      SENECA, S CAYUGA, ONONDAGA.
      SEVERE THUNDERSTORM WATCH THIS MORNING ALL COUNTIES.
.PA...FROST ADVISORY OVERNIGHT FOR BRADFORD, WYOMING, SUSQUEHANNA, N
      WAYNE.
      SEVERE THUNDERSTORM WATCH THIS MORNING ALL COUNTIES.
Hazardous weather outlook, Sep 29, 6:46 AM EDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
646 AM EDT THU SEP 29 2005

NYZ015>018-300715-
ONONDAGA NY-SENECA NY-SOUTHERN CAYUGA NY-YATES NY-
646 AM EDT THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS MORNING.

A WIND ADVISORY IS IN EFFECT TODAY. GUSTY WINDS WILL CONTINUE
THROUGH THE AFTERNOON HOURS BEFORE TAPERING OFF TOWARD EVENING.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS NEEDED THIS MORNING.

NYZ009-036-037-300715-
MADISON NY-NORTHERN ONEIDA NY-SOUTHERN ONEIDA NY-
436 AM EDT THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS MORNING.

A WIND ADVISORY IS IN EFFECT TODAY. GUSTY WINDS WILL CONTINUE
THROUGH THE AFTERNOON HOURS BEFORE TAPERING OFF TOWARD EVENING. A
FROST ADVISORY IS IN EFFECT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS NEEDED THIS MORNING.

NYZ022>025-044>046-055>057-062-PAZ038>040-043-300715-
BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-
NORTHERN WAYNE PA-OTSEGO NY-SCHUYLER NY-STEUBEN NY-SULLIVAN NY-
SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY-WYOMING PA-
436 AM EDT THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS MORNING.

GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE TAPERING
OFF TOWARD EVENING. A FROST ADVISORY IS IN EFFECT OVERNIGHT.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS NEEDED THIS MORNING.

PAZ044-047-048-072-300715-
LACKAWANNA PA-LUZERNE PA-PIKE PA-SOUTHERN WAYNE PA-
436 AM EDT THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS MORNING.

GUSTY WINDS WILL CONTINUE THROUGH THE AFTERNOON HOURS BEFORE TAPERING
OFF TOWARD EVENING. ISOLATED FROST IS POSSIBLE FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER CALL TO ACTION STATEMENT...
SKYWARN ACTIVATION IS NEEDED THIS MORNING.

DJP

In the hours before

Local storm report, Sep 29, 9:01 AM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
901 AM EDT THU SEP 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     CORNING                 42.15N 77.06W
09/29/2005                   STEUBEN            NY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE. TREE ON A CAR IN CORNING.

0725 AM     TSTM WND DMG     MECKLENBURG             42.47N 76.70W
09/29/2005                   SCHUYLER           NY   AMATEUR RADIO

            LARGE TREE LIMBS DOWN.

0750 AM     TSTM WND DMG     AUBURN                  42.93N 76.57W
09/29/2005                   CAYUGA             NY   AMATEUR RADIO

            SCATTERED TREES DOWN THROUGHOUT CAYUGA COUNTY.

0800 AM     TSTM WND DMG     ITHACA                  42.44N 76.50W
09/29/2005                   TOMPKINS           NY   AMATEUR RADIO

            TREES DOWN IN SEVERAL TOWNS THROUGHOUT THE COUNTY.

0815 AM     TSTM WND DMG     TOWANDA                 41.77N 76.45W
09/29/2005                   BRADFORD           PA   AMATEUR RADIO

            A FEW TREES DOWN SCATTERED THROUGHOUT BRADFORD COUNTY.

&&

MSE
Special weather statement, Sep 29, 9:01 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
901 AM EDT THU SEP 29 2005

PAZ039-043-044-047-291400-
LACKAWANNA PA-LUZERNE PA-SUSQUEHANNA PA-WYOMING PA-
901 AM EDT THU SEP 29 2005

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 858 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM BRACKNEY TO 9 MILES SOUTHWEST OF EAST
  BERWICK..AND MOVING EAST AT 35 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  VOSBURG AND SPRINGVILLE AT 910 AM EDT
  VERNON AND TUNKHANNOCK AT 915 AM EDT
  MOYERS GROVE AND WESTON AT 920 AM EDT
  SYBERTSVILLE AND WEST LENOX AT 925 AM EDT
  SPRINGTOWN AND WYOMING AT 930 AM EDT
  REILY AND YATESVILLE AT 935 AM EDT
  TUNNEL AND WOODSIDE-DRIFTON AT 940 AM EDT
  WHITE HAVEN AND UNIONDALE AT 945 AM EDT

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

MORFORD
Special weather statement, Sep 29, 9:11 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
911 AM EDT THU SEP 29 2005

PAZ040-072-291400-
WAYNE PA-
911 AM EDT THU SEP 29 2005

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 907 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  HIAWATHA TO 18 MILES SOUTHWEST OF STERLING..AND MOVING EAST AT 45
  MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  TRESSLARVILLE AND SOUTH CANAAN AT 920 AM EDT
  STERLING AND SEELYVILLE AT 925 AM EDT
  NEWFOUNDLAND AND LAURELLA AT 930 AM EDT
  MILANVILLE AND HAWLEY AT 935 AM EDT

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

MORFORD
Special weather statement, Sep 29, 9:58 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
958 AM EDT THU SEP 29 2005

PAZ048-291515-
PIKE PA-
958 AM EDT THU SEP 29 2005

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 954 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG GUSTY
  WINDS.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14
  MILES NORTH OF LEDGERDALE TO 8 MILES WEST OF LEDGERDALE TO 26 MILES
  SOUTHWEST OF LEDGERDALE..AND MOVING EAST AT 25 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  LEDGERDALE AND LA ANNA AT 1010 AM EDT
  PANTHER AT 1015 AM EDT
  PAUPACK AT 1020 AM EDT
  KIMBLES AND BLOOMING GROVE AT 1025 AM EDT
  WESTCOLANG PARK AND ROWLAND AT 1035 AM EDT
  LACKAWAXEN AND GREELEY AT 1040 AM EDT
  SHOHOLA AT 1045 AM EDT
  TWIN LAKES AT 1050 AM EDT

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

MORFORD
Local storm report, Sep 29, 10:01 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1001 AM EDT THU SEP 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     CORNING                 42.15N 77.06W
09/29/2005                   STEUBEN            NY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE. TREE ON A CAR IN CORNING.

0725 AM     TSTM WND DMG     MECKLENBURG             42.47N 76.70W
09/29/2005                   SCHUYLER           NY   AMATEUR RADIO

            LARGE TREE LIMBS DOWN.

0750 AM     TSTM WND DMG     AUBURN                  42.93N 76.57W
09/29/2005                   CAYUGA             NY   AMATEUR RADIO

            SCATTERED TREES DOWN THROUGHOUT CAYUGA COUNTY.

0800 AM     TSTM WND DMG     ITHACA                  42.44N 76.50W
09/29/2005                   TOMPKINS           NY   AMATEUR RADIO

            TREES DOWN IN SEVERAL TOWNS THROUGHOUT THE COUNTY.

0815 AM     TSTM WND DMG     TOWANDA                 41.77N 76.45W
09/29/2005                   BRADFORD           PA   AMATEUR RADIO

            A FEW TREES DOWN SCATTERED THROUGHOUT BRADFORD COUNTY.

0825 AM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
09/29/2005                   ONONDAGA           NY   AMATEUR RADIO

            TREES DOWN IN SYRACUSE, NEDROW AND MARCELLUS.

0830 AM     TSTM WND DMG     CORTLAND                42.60N 76.18W
09/29/2005                   CORTLAND           NY   AMATEUR RADIO

            A FEW TREES DOWN IN THE CITY OF CORTLAND.

0900 AM     TSTM WND DMG     ROME                    43.23N 75.49W
09/29/2005                   ONEIDA             NY   AMATEUR RADIO

            TREES DOWN COUNTYWIDE.

0910 AM     TSTM WND DMG     BINGHAMTON              42.10N 75.91W
09/29/2005                   BROOME             NY   AMATEUR RADIO

            A FEW TREES DOWN AT SCATTERED LOCATIONS THROUGHOUT BROOME
            COUNTY.

0910 AM     TSTM WND DMG     ONEIDA                  43.08N 75.66W
09/29/2005                   MADISON            NY   AMATEUR RADIO

            TREES DOWN COUNTYWIDE.

0915 AM     BLIZZARD         GREENE                  42.33N 75.77W
09/29/2005                   CHENANGO           NY   AMATEUR RADIO

            LARGE LIMBS BLOCKING ROADS IN GREENE, OXFORD AND
            BAINBRIDGE.

&&

MSE
Local storm report, Sep 29, 10:03 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1003 AM EDT THU SEP 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     CORNING                 42.15N 77.06W
09/29/2005                   STEUBEN            NY   LAW ENFORCEMENT

            TREES DOWN COUNTYWIDE. TREE ON A CAR IN CORNING.

0725 AM     TSTM WND DMG     MECKLENBURG             42.47N 76.70W
09/29/2005                   SCHUYLER           NY   AMATEUR RADIO

            LARGE TREE LIMBS DOWN.

0750 AM     TSTM WND DMG     AUBURN                  42.93N 76.57W
09/29/2005                   CAYUGA             NY   AMATEUR RADIO

            SCATTERED TREES DOWN THROUGHOUT CAYUGA COUNTY.

0800 AM     TSTM WND DMG     ITHACA                  42.44N 76.50W
09/29/2005                   TOMPKINS           NY   AMATEUR RADIO

            TREES DOWN IN SEVERAL TOWNS THROUGHOUT THE COUNTY.

0815 AM     TSTM WND DMG     TOWANDA                 41.77N 76.45W
09/29/2005                   BRADFORD           PA   AMATEUR RADIO

            A FEW TREES DOWN SCATTERED THROUGHOUT BRADFORD COUNTY.

0825 AM     TSTM WND DMG     SYRACUSE                43.04N 76.14W
09/29/2005                   ONONDAGA           NY   AMATEUR RADIO

            TREES DOWN IN SYRACUSE, NEDROW AND MARCELLUS.

0830 AM     TSTM WND DMG     CORTLAND                42.60N 76.18W
09/29/2005                   CORTLAND           NY   AMATEUR RADIO

            A FEW TREES DOWN IN THE CITY OF CORTLAND.

0900 AM     TSTM WND DMG     ROME                    43.23N 75.49W
09/29/2005                   ONEIDA             NY   AMATEUR RADIO

            TREES DOWN COUNTYWIDE.

0910 AM     TSTM WND DMG     BINGHAMTON              42.10N 75.91W
09/29/2005                   BROOME             NY   AMATEUR RADIO

            A FEW TREES DOWN AT SCATTERED LOCATIONS THROUGHOUT BROOME
            COUNTY.

0910 AM     TSTM WND DMG     ONEIDA                  43.08N 75.66W
09/29/2005                   MADISON            NY   AMATEUR RADIO

            TREES DOWN COUNTYWIDE.

0915 AM     TSTM WND DMG     GREENE                  42.33N 75.77W
09/29/2005                   CHENANGO           NY   AMATEUR RADIO

            LARGE LIMBS BLOCKING ROADS IN GREENE, OXFORD AND
            BAINBRIDGE.

&&

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 3:06 AM EDTFrost AdvisoryBGMBroome, Chemung, Chenango, Cortland, Delaware, Madison and 8 more31 hr
Sep 29, 6:17 AM EDTSevere Thunderstorm WarningBGMSteuben73 min
Sep 29, 6:40 AM EDTSevere Thunderstorm WarningBGMYates50 min
Sep 29, 7:06 AM EDTSevere Thunderstorm WarningBGMChemung, Schuyler54 min
Sep 29, 7:11 AM EDTSevere Thunderstorm WarningBGMCayuga, Seneca64 min
Sep 29, 7:17 AM EDTSevere Thunderstorm WarningBGMTioga, Tompkins58 min
Sep 29, 7:21 AM EDTSevere Thunderstorm WarningBGMOnondaga54 min
Sep 29, 7:46 AM EDTSevere Thunderstorm WarningBGMCortland44 min
Sep 29, 7:57 AM EDTSevere Thunderstorm WarningBGMBroome63 min
Sep 29, 8:09 AM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida66 min
Sep 29, 8:16 AM EDTSevere Thunderstorm WarningBGMTioga14 min
Sep 29, 9:26 AM EDTSevere Thunderstorm WarningBGMMadison, Oneida19 min
Sep 29, 9:27 AM EDTSevere Thunderstorm WarningBGMDelaware, Otsego63 min
Sep 29, 10:09 AM EDTSevere Thunderstorm WarningBGMSullivan51 min
Sep 29, 10:54 AM EDTSevere Thunderstorm WarningBGMSullivan21 min
Sep 29, 8:05 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Susquehanna, Wyoming55 min
Sep 29, 9:33 AM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne42 min

Nearby

Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.